A class of weakly self-avoiding walks

Peter Morters, Nadia Sidorova

Research output: Contribution to journalArticle

  • 3 Citations
LanguageEnglish
Pages255-269
Number of pages15
JournalJournal of Statistical Physics
Volume133
Issue number2
DOIs
StatusPublished - 2008

Cite this

Morters, P., & Sidorova, N. (2008). A class of weakly self-avoiding walks. DOI: 10.1007/s10955-008-9619-7

A class of weakly self-avoiding walks. / Morters, Peter; Sidorova, Nadia.

In: Journal of Statistical Physics, Vol. 133, No. 2, 2008, p. 255-269.

Research output: Contribution to journalArticle

Morters, P & Sidorova, N 2008, 'A class of weakly self-avoiding walks' Journal of Statistical Physics, vol. 133, no. 2, pp. 255-269. DOI: 10.1007/s10955-008-9619-7
Morters P, Sidorova N. A class of weakly self-avoiding walks. Journal of Statistical Physics. 2008;133(2):255-269. Available from, DOI: 10.1007/s10955-008-9619-7
Morters, Peter ; Sidorova, Nadia. / A class of weakly self-avoiding walks. In: Journal of Statistical Physics. 2008 ; Vol. 133, No. 2. pp. 255-269
@article{241a70e86335435090d880bfd4fe2148,
title = "A class of weakly self-avoiding walks",
author = "Peter Morters and Nadia Sidorova",
year = "2008",
doi = "10.1007/s10955-008-9619-7",
language = "English",
volume = "133",
pages = "255--269",
journal = "Journal of Statistical Physics",
issn = "0022-4715",
publisher = "Springer New York",
number = "2",

}

TY - JOUR

T1 - A class of weakly self-avoiding walks

AU - Morters,Peter

AU - Sidorova,Nadia

PY - 2008

Y1 - 2008

UR - http://www.scopus.com/inward/record.url?scp=54949158670&partnerID=8YFLogxK

UR - http://dx.doi.org/10.1007/s10955-008-9619-7

U2 - 10.1007/s10955-008-9619-7

DO - 10.1007/s10955-008-9619-7

M3 - Article

VL - 133

SP - 255

EP - 269

JO - Journal of Statistical Physics

T2 - Journal of Statistical Physics

JF - Journal of Statistical Physics

SN - 0022-4715

IS - 2

ER -